# SDR SWAA2014033126676

- Difficulty date: March 22, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 21,446 hours, 12,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT RAIL CORRODED AT BS 747, RBL 13.  R & R SUPPORT IAW SRM.
